# SDR DALA2018071304474

- Difficulty date: July 6, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 88,477 hours, 38,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER. LIGHTS OUT IN CABIN. REPLACED EMER BATTERY PACKS M733 AND M736 REF AMM 33-51.
